MathSciNet Relay Station
MathSciNet bibliographic data
MR1172955 (94a:46103) 46L99 (22D99 43A30)
Valette, Alain Weak amenability of right-angled Coxeter groups. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1331–1334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement